Advances in Theoretical and Mathematical Physics

Volume 9 (2005)

Number 5

T-duality for principal torus bundles and dimensionally reduced Gysin sequences

Pages: 749 – 773

DOI: http://dx.doi.org/10.4310/ATMP.2005.v9.n5.a4

Authors

Peter Bouwknegt

Keith Hannabuss

Varghese Mathai

Abstract

We reexamine the effects of T-duality on the global properties for principal circle bundles in the context of a dimensionally reduced Gysin sequence. We then construct a Gysin sequence for principal torus bundles and examine the consequences. In particular, we argue that the T-dual of a principal torus bundle with nontrivial H-flux is, in general, a continuous field of noncommutative, nonassociative tori.

Full Text (PDF format)